# SDR QXEA2016080400524

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,561 hours, 37,438 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 2 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM THE NR 2 MAIN TIRE DURING PREFLIGHT. SMOKE WHITE IN COLOR AND WAS VISIBLE FOR 20 MINUTES. INSTALLED GEAR DOWNLOCK PINS. RAISED LT MLG AND INSPECTED NR 2 TIRE FOR DEFECTS, NONE FOUND. PERFORMED GVI OF LT MLG WHEELS, TIRES AND BRAKES. NO DEFECTS FOUND. INSPECTED AREA OF MLG AND LT NACELLE FOR FLUID LEAKS. NO LEAKS FOUND. OPERATED AIRCRAFT BRAKES. OPERATION APPEARED NORMAL. REMOVED ALL GEAR DOWN LOCK PINS.
